Alert archive / Iowa / High Wind Watches in 2016
High Wind Watch 1, NWS La Crosse, WI
NWS La Crosse, WI issued this high wind watch at Mar 15, 2016, 3:32 AM CDT for 5 counties in Wisconsin; 6 counties in Minnesota; 8 counties in Iowa. It took effect at Mar 16, 2016, 4:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 15, 2016, 3:32 AM CDT (08:32 UTC)
- In effect from
- Mar 16, 2016, 4:00 AM CDT
- Expired
- Mar 15, 2016, 2:58 PM CDT
- In force
- Issued by
- NWS La Crosse, WI
Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Winona County, MN, Crawford County, WI, Grant County, WI, La Crosse County, WI, Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 65 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
894 WWUS73 KARX 150832 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 332 AM CDT TUE MAR 15 2016 ...VERY WINDY CONDITIONS EXPECTED LATE TONIGHT AND WEDNESDAY... .SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE ACROSS THE AREA FROM LATE TONIGHT THROUGH WEDNESDAY. THESE STRONG WINDS WILL DEVELOP AS AN AREA OF LOW PRESSURE STRENGTHENS RAPIDLY TONIGHT AS IT MOVES FROM MISSOURI INTO WISCONSIN. THE STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY AS THE AREA OF LOW PRESSURE MOVES SLOWLY ACROSS WISCONSIN. IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041-053>055-061- 151645- /O.NEW.KARX.HW.A.0001.160316T0900Z-160317T0100Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE- VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 332 AM CDT TUE MAR 15 2016 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. * STRONG WINDS WILL DEVELOP ACROSS THE AREA LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY. * SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE. * LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT TRAVEL CONDITIONS. UNSECURED OBJECTS WILL BE BLOWN AROUND AND MINOR TREE AND STRUCTURAL DAMAGE COULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ 04
2 follow-up statements
446 WWUS73 KARX 151518 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1018 AM CDT TUE MAR 15 2016 ...VERY WINDY CONDITIONS LATE TONIGHT AND WEDNESDAY... .SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE LATE TONIGHT THROUGH WEDNESDAY. TRAVEL WILL BECOME DIFFICULT TO HAZARDOUS FOR MANY HIGH PROFILE VEHICLES. UNSECURED...LOOSE OBJECTS WILL BE BLOWN AROUND AND MINOR TREE DAMAGE COULD OCCUR. IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041-053>055-061- 152330- /O.CON.KARX.HW.A.0001.160316T0900Z-160317T0100Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE- VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 1018 AM CDT TUE MAR 15 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... * STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY. * WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE. * LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT TRAVEL CONDITIONS. UNSECURED OBJECTS WILL BE BLOWN AROUND AND MINOR TREE AND STRUCTURAL DAMAGE COULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
233 WWUS73 KARX 151958 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 258 PM CDT TUE MAR 15 2016 ...VERY WINDY CONDITIONS LATE TONIGHT AND WEDNESDAY... .A STRONG STORM WILL BRING WINDS OF 25 TO 35 MPH TO THE AREA LATER TONIGHT. MOST WIND GUSTS WILL BE IN THE 40 TO 50 MPH RANGE. IN PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN...WIND GUSTS COULD REACH 50 TO 55 MPH. TRAVEL WILL BECOME DIFFICULT TO HAZARDOUS FOR MANY HIGH PROFILE VEHICLES. UNSECURED...LOOSE OBJECTS WILL BE BLOWN AROUND AND MINOR TREE DAMAGE COULD OCCUR. IAZ008>010-018-019-029-030-WIZ061-160400- /O.UPG.KARX.HW.A.0001.160316T0900Z-160317T0100Z/ /O.NEW.KARX.HW.W.0002.160316T0900Z-160317T0000Z/ MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-CLAYTON-GRANT- INCLUDING THE CITIES OF...DECORAH...CHARLES CITY...OELWEIN... PLATTEVILLE 258 PM CDT TUE MAR 15 2016 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * VERY STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY. * SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 55 MPH ARE POSSIBLE. * THESE WIND GUSTS COULD CAUSE ISOLATED POWER OUTAGES. LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT TRAVEL CONDITIONS. UNSECURED OBJECTS WILL BE BLOWN AROUND AND MINOR TREE AND STRUCTURAL DAMAGE COULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IAZ011-MNZ086>088-094>096-WIZ041-053>055-160400- /O.UPG.KARX.HW.A.0001.160316T0900Z-160317T0100Z/ /O.NEW.KARX.WI.Y.0002.160316T0900Z-160317T0000Z/ ALLAMAKEE-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE- VERNON-CRAWFORD-RICHLAND- INCLUDING THE CITIES OF...WAUKON...ROCHESTER...WINONA...AUSTIN... LA CROSSE...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER 258 PM CDT TUE MAR 15 2016 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY. * WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE. * LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT TRAVEL CONDITIONS. UNSECURED OBJECTS WILL BE BLOWN AROUND AND MINOR TREE AND STRUCTURAL DAMAGE COULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER... OR GUSTS OVER 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ079-WIZ032>034-042>044-160400- /O.NEW.KARX.WI.Y.0002.160316T0900Z-160317T0000Z/ WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...BLACK RIVER FALLS...SPARTA/TOMAH... MAUSTON 258 PM CDT TUE MAR 15 2016 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY. * WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE. * LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT TRAVEL CONDITIONS. UNSECURED OBJECTS WILL BE BLOWN AROUND AND MINOR TREE AND STRUCTURAL DAMAGE COULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER... OR GUSTS OVER 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BAUMGARDT
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this high wind watch went out at Mar 15, 3:24 AM CDT, 8 minutes earlier.
Area forecast discussion, Mar 15, 3:24 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
324 AM CDT TUE MAR 15 2016
.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)
ISSUED AT 324 AM CDT TUE MAR 15 2016
VERY ACTIVE AND BUSY WEATHER SCENARIO SET TO IMPACT THE AREA OVER
THE NEXT COUPLE OF DAYS.
WATER VAPOR IMAGERY SHOWS DEEPENING MID-LEVEL TROUGH COMING OUT OF
THE INTERMOUNTAIN WEST INTO THE HIGH PLAINS. AT THE SURFACE...LOW
PRESSURE WAS ORGANIZING ITSELF ACROSS THE NORTHERN INTO THE CENTRAL
PLAINS. WARM AIR ADVECTION/ISENTROPIC LIFT/MOISTURE TRANSPORT AHEAD
OF THIS TROUGH/SURFACE LOW WAS PRODUCING AN ELONGATED BAND OF
SHOWERS AND THUNDERSTORMS FROM WESTERN MN THROUGH WESTERN IA. A
SMALLER BAND OF SHOWERS/STORMS WAS ALSO MOVING NORTHEAST ACROSS
SOUTHEAST MN/NORTHEAST IA/FAR SOUTHWEST WI PER LATEST RADAR MOSAIC.
OTHERWISE...A VERY MILD NIGHT ACROSS THE AREA WITH TEMPERATURES AS
OF 2 AM IN THE UPPER 40S/LOWER 50S UNDER MOSTLY CLOUDY SKIES.
FOR TODAY...LOW PRESSURE WILL CONTINUE MOVING EASTWARD TOWARD THE
AREA WITH SHOWER/THUNDERSTORMS MOVING IN. EXPECTING STORMS TO
REMAIN WELL-BEHAVED THROUGH MUCH OF TODAY...BUT A FEW STRONGER
STORMS MAY MATERIALIZE ACROSS PORTIONS OF NORTHEAST IA INTO FAR
SOUTHWEST WI LATER THIS AFTERNOON INTO THIS EVENING AS MODELS SHOW
INTENSE CYCLOGENESIS TAKE PLACE OVER EASTERN IA. THIS WRAPS SOME
ELEVATED CAPE AHEAD OF IT INTO NORTHERN IL DURING THIS TIME
FRAME...WITH OUR AREA ON THE VERY NORTHERN FRINGES OF SOME WEAKER
CAPE. APPEARS SEVERE THREAT WILL REMAIN SOUTH/EAST OF OUR AREA AS A
RESULT. CANNOT RULE OUT A FEW STRONGER STORMS THOUGH WITH SMALL HAIL
AND GUSTY WIND.
INTENSE/DEEPENING SURFACE LOW THEN TRACKS NORTHEAST ACROSS THE AREA
TONIGHT WITH A RAPIDLY TIGHTENING PRESSURE GRADIENT. SO WILL GET A
DOUBLE WHAMMY FROM THIS SYSTEM WITH 1. HEAVIER RAIN IN THE
STRENGTHENING DEFORMATION AREA NORTHWEST/WEST OF THE LOW LINING UP
ALONG THE MISSISSIPPI RIVER AND 2. VERY STRONG NORTHWEST/WEST
SURFACE WINDS DEVELOPING TOWARD MORNING.
RAINFALL FROM TODAY INTO TONIGHT LOOKS TO BE IN THE 1-2.5 INCH RANGE
WITH PERHAPS A FEW POCKETS OF LOCALLY HIGHER AMOUNTS. 6 HOURLY FLASH
FLOOD GUIDANCE IN THE 2-3.5 INCH RANGE...SO THINKING GROUND SHOULD
ABSORB MOST OF THIS WITH MINIMAL RUNOFF FOR HYDROLOGY/RIVER
CONCERNS.
ATTENTION THEN TURNS TO HIGH WIND POTENTIAL VERY LATE TONIGHT
THROUGH WEDNESDAY. NAM SHOWS CORRIDOR OF 850-925MB LAYER WINDS OF 45-
55KT SWINGING SOUTHEAST THROUGH SOUTHEAST MN/NORTHEAST IA/SOUTHERN
WI ON THE BACKSIDE OF THE DEEPENING LOW WEDNESDAY. BELIEVE WITH COLD
AIR ADVECTION/DOWNWARD MOMENTUM...THESE WINDS COULD REACH THE
SURFACE IN GUSTS. AS SUCH...HAVE HOISTED A HIGH WIND WATCH FOR
PORTIONS OF SOUTHEAST MN/NORTHEAST IA/SOUTHWEST WI FROM 4 AM
WEDNESDAY TIL 8 PM THURSDAY.
FOR WEDNESDAY NIGHT...TEMPS COOL ENOUGH INTO THE 30S ACROSS THE AREA
FOR A RAIN/SNOW MIX ACROSS THE AREA. COULD SEE SOME LIGHT SLUSHY
SNOW ACCUMULATIONS MAINLY ON GRASSY SURFACES. FARTHER NORTH...NORTH
OF HIGHWAY 29...COULD SEE UPWARDS OF 1-2 INCHES.
TEMPERATURE-WISE...LOOK FOR HIGHS TODAY IN THE 50S/LOWER 60S...THEN
FALLING OFF INTO THE 40S/LOWER 50S WEDNESDAY.
.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 324 AM CDT TUE MAR 15 2016
BREEZY COOLER CONDITIONS WILL BE SEEN THURSDAY/THURSDAY NIGHT WITH
SCATTERED RAIN/SNOW SHOWERS.
LOOKS MAINLY DRY ON FRIDAY WITH THE EXCEPTION OF SOUTH OF I-90 WHERE
A SLIGHT CHANCE OF SHOWERS WILL STILL EXIST.
A COUPLE OF TROUGHS ROTATE THROUGH THE REGION OVER THE WEEKEND FOR
SOME SMALL-END CHANCE SHOWERS.
OTHERWISE...COOLER/NEAR NORMAL TEMPERATURES TO CONTINUE WITH HIGHS
MAINLY IN THE 40S AND LOWS IN THE MID 20S TO LOWER 30S.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1155 PM CDT MON MAR 14 2016
COMPLEX FORECAST THROUGH 16.06Z WITH MANY UPDATES LIKELY AT BOTH
KRST/KLSE. OVERALL IDEA IS FOR A STRONG LOW PRESSURE SYSTEM TO
MOVE ACROSS THE REGION ON TUESDAY WITH PROLONGED PERIODS OF RAIN
SHOWERS...SOME OF WHICH COULD BE HEAVY. EMBEDDED SCATTERED
THUNDERSTORMS ARE ALSO LIKELY...BUT TIMING/COVERAGE UNCERTAINTY
PRECLUDES MENTION IN CURRENT TAFS. FOR THE OVERNIGHT...A MIX OF
VFR/MVFR CEILINGS/VISIBILITY WILL GRADUALLY WORSEN TO IFR/
POSSIBLY LIFR ONCE RAIN BEGINS TUESDAY MORNING. NOT LOOKING FOR
MUCH IN THE WAY OF IMPROVEMENT THROUGH THE DAY WITH SUB 1000 FT
AGL CEILINGS PERSISTING THROUGH THE REST OF THE PERIOD. HEAVIER
SHOWERS/THUNDERSTORMS COULD BE ACCOMPANIED BY VISIBILITY BELOW
1SM AT TIMES. WINDS THROUGH THE PERIOD WILL GENERALLY BE FROM THE
SOUTHEAST...ALTHOUGH EXPECT AN ABRUPT SHIFT TO THE NORTHWEST AT
KRST LATE IN THE PERIOD AS SURFACE TROUGH PUSHES EAST. GUSTS WELL
INTO THE MID 20 KT RANGE ARE EXPECTED BEHIND THE TROUGH.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...HIGH WIND WATCH FROM LATE TONIGHT THROUGH WEDNESDAY EVENING FOR
WIZ041-053>055-061.
MN...HIGH WIND WATCH FROM LATE TONIGHT THROUGH WEDNESDAY EVENING FOR
MNZ086>088-094>096.
IA...HIGH WIND WATCH FROM LATE TONIGHT THROUGH WEDNESDAY EVENING FOR
IAZ008>011-018-019-029-030.
&&
SHORT TERM...DAS
LONG TERM...DAS
AVIATION...ROGERSHazardous weather outlook, Mar 14, 3:15 PM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 315 PM CDT MON MAR 14 2016 IAZ010-011-029-030-WIZ053>055-061-151000- WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-VERNON-CRAWFORD-RICHLAND- GRANT- 315 PM CDT MON MAR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT AREAS OF DENSE FOG ARE POSSIBLE OVERNIGHT. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE...MAINLY AFTER MIDNIGHT. THE MAIN THREAT WITH ANY STORMS WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TUESDAY AFTERNOON AND EARLY EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...MOSTLY SOUTH OF HIGHWAY 18. THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EARLY EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-151000- MITCHELL-HOWARD-FLOYD-CHICKASAW-WABASHA-DODGE-OLMSTED-WINONA- MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON- LA CROSSE-MONROE-JUNEAU-ADAMS- 315 PM CDT MON MAR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND WESTERN INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT AREAS OF DENSE FOG ARE POSSIBLE OVERNIGHT. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE...MAINLY AFTER MIDNIGHT. THE MAIN THREAT WITH ANY STORMS WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY INTO TUESDAY EVENING. SEVERE STORMS ARE NOT EXPECTED...BUT A FEW STRONGER STORMS EAST OF THE MISSISSIPPI RIVER MAY PRODUCE SMALL HAIL. GUSTY WEST WINDS ARE EXPECTED TUESDAY NIGHT INTO WEDNESDAY...WITH SOME GUSTS TO AROUND 40 MPH POSSIBLE OVER OPEN AREAS AND RIDGE TOPS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. LAWRENCE
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 7:45 AM CDT | Special Weather Statement | ARX | Buffalo, La Crosse, Trempealeau | 60 min |
| Mar 15, 10:39 AM CDT | River Flood Warning | ARX | Jackson | 4 days |
| Mar 15, 10:39 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 5 days |
| Mar 15, 2:52 PM CDT | Winter Weather Advisory | ARX | Clark, Taylor | 35 hr |
| Mar 15, 2:58 PM CDT | High Wind Warning | ARX | Adams, Crawford, Grant, Juneau, La Crosse, Monroe and 2 more | 28 hr |
| Mar 15, 2:58 PM CDT | Wind Advisory | ARX | Adams, Buffalo, Crawford, Jackson, Juneau, La Crosse and 4 more | 28 hr |
| Mar 15, 5:15 PM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 28 hr |
| Mar 15, 6:08 AM CDT | Special Weather Statement | ARX | Fillmore, Mower, Olmsted, Winona | 22 min |
Nearby
High Wind Watches in Iowa, 2016High Wind Watches in Minnesota, 2016High Wind Watches in Wisconsin, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.